Sudafed PE Nasal Decongestant Tablets 48 Sudafed PE Nasal Decongestant is a nasal decongestant which offers relief from sinus pressure and congestion by reducing swollen nasal passages
ACTIVE INGREDIENTS: Phenylephrine Hydrochloride 10mg per tablet
Adults and children 12 years and over: 1 tablet every 4 hours when necessary
WARNINGS Do not use for children under 12 years. Check with your healthcare professional before taking any medication for your symptoms. If you have any concerns in regards to taking other medications, check with your healthcare professional. Ask your doctor before use if you are pregnant or breastfeeding. If symptoms don’t improve within 7 days, see your doctor. Phenylephrine may cause sleeplessness in some people.